RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1962, Volume 26, Issue 4, Pages 549–572 (Mi izv3233)  

This article is cited in 4 scientific papers (total in 4 papers)

Analytic properties of the multipliers of periodic canonical differential systems of positive type

M. G. Krein, G. Ya. Lyubarskii


Full text: PDF file (2442 kB)

Bibliographic databases:
Received: 25.01.1961

Citation: M. G. Krein, G. Ya. Lyubarskii, “Analytic properties of the multipliers of periodic canonical differential systems of positive type”, Izv. Akad. Nauk SSSR Ser. Mat., 26:4 (1962), 549–572

Citation in format AMSBIB
\Bibitem{KreLyu62}
\by M.~G.~Krein, G.~Ya.~Lyubarskii
\paper Analytic properties of the multipliers of periodic canonical differential systems of positive type
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1962
\vol 26
\issue 4
\pages 549--572
\mathnet{http://mi.mathnet.ru/izv3233}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=142832}
\zmath{https://zbmath.org/?q=an:0108.08502}


Linking options:
  • http://mi.mathnet.ru/eng/izv3233
  • http://mi.mathnet.ru/eng/izv/v26/i4/p549

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. Ya. Azizov, I. S. Iokhvidov, “Linear operators in Hilbert spaces with $G$-metric”, Russian Math. Surveys, 26:4 (1971), 45–97  mathnet  crossref  mathscinet  zmath
    2. A. L. Berezovskii, Yu. G. Borisovich, “Homotopies of positive canonical systems with periodic coefficients”, Funct. Anal. Appl., 10:2 (1976), 137–138  mathnet  crossref  mathscinet  zmath
    3. M. B. Orazov, “Some properties of analytic operator-functions of two arguments”, Russian Math. Surveys, 33:4 (1978), 261–262  mathnet  crossref  mathscinet  zmath
    4. A. A. Shkalikov, R. O. Hryniv, “On an operator pencil arising in the problem of beam oscillation with internal damping”, Math. Notes, 56:2 (1994), 840–851  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:266
    Full text:127
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020